| Model Number |
GIF-HQ190 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Melted (1385); Gas/Air Leak (2946); Positioning Problem (3009); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited a burn on the terminal cover.There was no patient involvement.